# SDR UIEA2018071901517

- Difficulty date: July 18, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,109 hours, 14,794 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP WILL NOT SUPPLY BLEED AIR. TRANSFERRED TO MDDR 96746 IAW MEL 49-11-01A CAT C DUE DATE 29JUL18 PLACARD INSTALLED.
